Meds, Mind, Body & Benefits > Nutrition & HIV

Serotonin questions

<< < (5/5)

WillyWump:

--- Quote from: wolfter on March 21, 2013, 12:06:19 PM ---I've sent my doctor requesting a prescription for Trazadone.  I thought I had an appt coming up but realized today that it's not until May.  I guess it's time to acknowledge the underlying darkness that I've experienced for a while. 

Kinda weird, but this is the only medication that I'll hide.  I'll remain in the closet about this for a while.

--- End quote ---

Trazadone to sleep or what? I'm not sure Traza will have a significant effect on your Serotonin. Although it is A+++ for sleep issues in my opinion.

Also, Kinda tired of trying to read between your lines...I find myself wondering what the hell you are talking about half the time. What darkness? You really really should consider getting into a therapist, preferably in the next few days huh? not 2 or 3 weeks. Anytime someone brings up "underlying darkness" it's worrisome to me.

-W

elf:
Eat a lot of meat, you need tryptophan.

wolfter:

--- Quote from: elf on April 01, 2013, 04:39:25 PM ---Eat a lot of meat, you need tryptophan.

--- End quote ---

There are a lot of non meat foods that contain tryptophan.


--- Quote from: WillyWump on March 21, 2013, 07:07:42 PM ---
Also, Kinda tired of trying to read between your lines...I find myself wondering what the hell you are talking about half the time. What darkness? You really really should consider getting into a therapist, preferably in the next few days huh? not 2 or 3 weeks. Anytime someone brings up "underlying darkness" it's worrisome to me.

-W

--- End quote ---

Sorry Willy, didn't see this reply until today.  But you're correct and I'll stop posting partial thoughts.

mecch:
Maybe Willy inadvertently worded his post as to feel that you should shut up. Quite the reverse. 
I do agree with Willy that you should see a therapist and get the RIGHT antidepressant to try out...   I mean trazodone - I question why that one? its sedating. And you have no energy and oomph... Doesn't sound like the likely class of drugs a therapist would recommend. 
I asked if you ever tried SSRI's.  And you said, not really.  Well.
There are also SNRI's.

Everybody reacts different to these molecules but there are SOME ssris and snris that do have energising effects as part of the anti-depressant effect...

Can't you see a specialist and explain your quality of life issues, and see what they say. A GP or an infectious disease doc might not have the expertise and insight you need.   

Navigation

[0] Message Index

[*] Previous page

Go to full version